Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Here is my story of starting Diane 35.

So I first got my acne when I was 14 as I remember, until this point of my age of 22 nothing helped. I have never suspected that it can be hormonal until I actualy read all the hormonal imbalance symptoms and I decided to visit a gynecologist.
I made a hormonal test checking all the hormones and also made an ovaries check to see if they are polycystic. Luckily everything turned out just great, no hormones above or under level, ovaries great.. But still my gynecologist decided to prescribe me Diane 35 just for my bad acne. 

I took two doses, no change, then made a break for one month cause I was having a leg cramps (suspected that I had a blood cloth but luckily I didn't. Checked and results were negative)
So my gynecologyst told me to continue with the pils and this month I took one dose, but still no progress. I got my standard cystic acne on my cheecks and even got small bumps on my forehead where I had never broken out before. 

I am desperate, I think on quitting. 
My friend was on Jasmine - Jaz pills and she used to have the worst acne which started to dissapear only with her first dose of the Jasmine. She took them for 4-5 months and she is completely free of acne now, a true miracle.
Should I ask my gynecologist to change my prescription to Jasmine instead of Diane? HELP ME WHAT SHOULD I DO? :smileys_n_people_51:

Edited by Persephona

Share this post


Link to post
Share on other sites

Hi! I would say, stick with Diane for another couple of months. I have heard that your body takes a while to adjust to the synthetic hormones that are contained in birth control pills and it takes a number of cycles to get into the groove of things.

I too have just started taking Diane (I'm on day 11) and my skin seems to be flaring up. In my opinion this is a purging/adjustment stage - and the reason I feel this way is because I have been on this pill before. Fourteen months ago I decided to come off Diane, and for the last fourteen months, my skin has been horrible. Over the course of 2 years that I was on this birth control, my skin was great (not perfect) but good enough that it wasn't my sole obsession and could go out in natural day light and not freak out that people could see all my textured, bumping, pimply skin.

From what I remember, it didn't cure my acne immediately, and it took some time for me to develop a routine that supported my skin health. I also cut out all dairy foods. In my opinion, Diane certainly helped my skin, but it wasn't the sole cure.

I am now starting this routine again and will be documenting the journey.

My advice its to stick with the pill for a little while longer, while developing good habits. However, if you feel that it just isn't right for you, then you should discuss an alternative BC pill with your doctor. One that will suit your body :) 

Edited by HeavenlyConga
spelling, grammar :)

Share this post


Link to post
Share on other sites

Hey girl It could be that your acne isn't hormonal and could even be candida or digestion related, or just an allergy to a food your eating. Maybe try an elimination diet or a diet that is high healthy fat and protein and low carb and no sugar or dairy and very little grains. Ive read lots of success from this. It could be a soy allergy or even just something as simple as eggs. I wish the best for you! :) 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×